Tomorrow is the first day of my Avastin combined with IV chemotherapy treatment. This will be administered over three days. I have had two IV chemotherapy treatments before after months of oral chemotherapy and radiotherapy combined.
These last two treatments have not been easy but are tolerable with careful management, especially of what I eat and drink, and I usually start to feel more stable ofter about 10 days from the first intravenous injection of the course. But as the effects are cumulative, the second was more difficult than the first, and the effects make more impact as the week goes on - even after the injections have stopped. So... I am far from sure of the combined effects of the third course of chemotherapy and the newly administered Avastin.
One of the difficulties with treatment of this condition is that there are so many variables, and we never know what is going to make its impact felt at any given time.
Most of what you’ll read here is life and fun, with episodes from my past, amusing and serious. But I have an unwelcome stranger lodged in my brain, as you’ll find if you explore my stories. Our destinies are interlocked, but its deadly presence reminds me every minute that each day of life is a miracle. This is my space to reflect on life, and an interactive area where we can share our experiences freely. Without you, this blog has no reason for existence. Carpe Diem!
The WHAT'S NEW! page contains the latest medical updates. If you're wondering how I'm going as far as health is concerned, this is the place to start. Latest: Wed 27 Nov 2013. 7.20AM
Search This Blog
Monday, September 13, 2010
Diary Update Monday, 13 September 2010
Subscribe to: Post Comments (Atom)
Post a Comment
Some iPads simply refuse to post responses. I have no idea why, but be aware of this.
Word verification has been enabled because of an avalanche of spam. SAVE or compose a long comment elsewhere before posting; don’t lose it! View in Preview mode first before trying to post.
Note: Only a member of this blog may post a comment.